Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 1 (1944), 308
DOI: https://doi.org/10.1090/S0025-5718-44-99118-0
Original Article: Math. Comp. 1 (1944), 135-141.
Original Article: Math. Comp. 1 (1944), 176-193.
Original Article: Math. Comp. 1 (1944), 194-200.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-44-99118-0
Article copyright: © Copyright 1944 American Mathematical Society